# SDR SIMA20160609001

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 31,740 hours, 27,361 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

BRAKE FIRE AND HYD LEAK LT INBD BRAKE. R & R NR 2 BRAKE ASSY IAW WC 32-600-14. R & R NR 2 BRAKE LINES IAW AMM CH 20-10-03.
